Sharp estimates for the amplitudes of periodic solutions to Lipschitz differential equations

被引:0
作者
A. A. Zevin
机构
[1] National Academy of Sciences of Ukraine,Institute of Transport Systems and Technologies
来源
Doklady Mathematics | 2008年 / 78卷
关键词
Periodic Solution; Euclidean Norm; Lipschitz Condition; DOKLADY Mathematic; Multivalued Function;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:596 / 600
页数:4
相关论文
共 7 条
[1]  
Yorke J.(1969)undefined Proc. Am. Math. Soc. 22 509-512
[2]  
Lasota A.(1971)undefined J. Differ. Equations 10 83-89
[3]  
Yorke J.(1989)undefined Am. Math. Monthly 96 5-17
[4]  
Busenberg S.(2007)undefined Dokl. Math. 76 519-523
[5]  
Fisher D.(undefined)undefined undefined undefined undefined-undefined
[6]  
Martelli M.(undefined)undefined undefined undefined undefined-undefined
[7]  
Zevin A. A.(undefined)undefined undefined undefined undefined-undefined